Homomorphisms of projective planes over quasifields and nearfields
Vanžurová, Alena
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981), p. 35-40 / Harvested from Czech Digital Mathematics Library
Published online : 1981-01-01
Classification:  12K05,  51A35,  51J20
@article{120106,
     author = {Alena Van\v zurov\'a},
     title = {Homomorphisms of projective planes over quasifields and nearfields},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {20},
     year = {1981},
     pages = {35-40},
     zbl = {0504.51005},
     mrnumber = {0645885},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120106}
}
Vanžurová, Alena. Homomorphisms of projective planes over quasifields and nearfields. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981) pp. 35-40. http://gdmltest.u-ga.fr/item/120106/

J. André Über Homomorphismen projektiver Ebenen, Abhandl. Math. Sеm. Hamburg, 34, 1969-1970. (1969) | MR 0266040

V. Havеl Ein Einbettungssatz für die Homomorphismen von Moufang-Ebenen, Czеchoslovak Math. Journal 20 (95), 1970, 340-347. (1970) | MR 0261440

S. Laпg Introduction to algebraic geometry, Intеrsciеncе, Nеw Yoгk.

F. Radó Non-injective collineations on some sets in Desarguesian projective planes and extension of non-commutative valuations, Aequat. Math., vol. 4 (1970), 307-311. (1970) | MR 0270265

L. A. Skornjakov Homomorphisms of projective planes and T-homomorphisms of ternary rings, Mat. Sborník 43 (1957), 285-297 (in гussian). (1957)

F. W. Stеvеnson Projective planes, San Francisco 1972. (1972) | MR 0344995